# SDR PLGA970808A

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 5006227
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4545 - TAKEOFF WAS ABORTED DUE TO NOSE WHEEL SHIMMY.  MAINTENANCE REPLACED BOTH NOSE TIRE/WHEEL ASSEMBLIES.  AIRCRAFT RETURNED TO SERVICE.  (X)
